Thursday, July 4, 2013

Day 4

So I started day 4 of our vacation like this:
This doesn't look like much, but I can't even show the hives on other parts of my body. I have two that are the size of a beach balls on my stomach and upper thigh. Seriously, they are THAT big! My hives are out-of-control. After a year of no prednisone and hive free, I started having a problem about two weeks ago. I ended up having to call my doctor and getting a prescription sent down here.
 I look like a battered woman! I'm miserably uncomfortable and itchy. The medicine I have to take to control the itching makes me sleep all day! It's a catch 22---miss the vacation by sleeping, or be there and miserable! At least I do not have the typical flu-like symptoms and fever that usually accompany this severe of a case.
 My entire scalp and both ears are covered. Luckily I'm not vain. These are about the most unflattering pictures one could post of themself.
Looking on the bright side, I don't have to put on makeup!!


  1. Sorry to read of your plight and hope that medicine helps soon.

  2. OMG! is it withdrawal from the steroids in the prednisone? I am going through a similar thing because I stopped using steroids for the eczema and every now and then I have to take antihistamine for the itching and that puts me to sleep. Take the medicine because if you can stop the itch perhaps the hives will reduce in intensity.
    In the mean time I am sending you extra strong healing hugs - gentle but firm - so it doesn't take too much out of your happy family time

  3. So sorry to hear of hope the medication quickly brings some relief.

  4. Ouch that looks so painful. Take care of yourself and praying for quick relief with that medicine.

  5. Aw, no! I am so sorry to hear this and I am hoping that things improve very very soon.

  6. Oh no! I am so sorry to hear that you have hives. I know just how itchy they can be! I hope you get better soon and that you can still enjoy your time with your family.


Thanks for commenting. If you would like a response from me, then please leave your email address.